This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
your plan sounds very similar to the path I am on. I have 22 EBRT scheduled via a Linear Accelerator device made by Varian Systems(I plan to google) followed by actual internal Seed Implants.
Lupron is only for 6 months in my case so far. encouraging to hear some of you speak about few side effects. After receiving my 1st EBRT today I suspect I will be monitoring every bathroom visit more than normal. more to follow....
Maybe I was lucky. I developed a routine. I had early morning appointment, I left early to avoid traffic, had coffee and read newspaper close to hospital.
I then found a nice private restroom in the hospital and was good to go.
I am closing out my 7th EBRT and so far so good as others have reported even the "pull your drawers down while the cute gals hold a towel". I do feel I am in a routine now but a little light headed sometimes walking out of there. All in all, I am feeling okay not as good as usual but pretty good. 2nd Lupron shot this week hurt this time unlike last time and the Hot flashes have already started but they pass very quickly then I get cold.
I did want to ask the forum the following: Since I am trying to work out to keep the Lupron weight gain in check I am unable to tell if I am just getting calf cramps or this is a side effect of Lupron. Given how much water I am drinking each day to fill bladder for radiation hard to believe its cramps but that is what the nurse thinks.
Has anyone developed cramps or worse DVT and/or clots from Lupron? Maybe I am just being paranoid.